MathSciNet Relay Station
MathSciNet bibliographic data
MR48635 33.0X
Thiruvenkatachar, V. R.; Nanjundiah, T. S. Inequalities concerning Bessel functions and orthogonal polynomials. Proc. Indian Acad. Sci., Sect. A. 33, (1951). 373–384.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement